# SDR SWAA2015042038678

- Difficulty date: March 30, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 43,263 hours, 25,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A93501
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FAIRING SKIN AT FLAP SUPPORT NR 3 CRACKED ON INTERNAL AREA OF TE FLAP FAIRING 542BB.  REPAIRED FAIRING IAW EA & SRM.
